# SDR SFOA20140903001

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 6,746 hours, 5,366 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 7003974731
- Part serial: 98075062
- Condition: Intermittent
- Location: Zone 100
- Part time: 6,746 hours, 5,366 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT DIRECTOR SYS NOTED INOPERATIVE DURING TAXI FOR TAKEOFF.  AVIONICS WERE SHUTDOWN & TURNED BACK ON WHICH DID NOT CORRECT THE PROBLEM.  AVIONICS HAD BEEN ON FOR CLOSE TO AN HOUR PRIOR TO TAXI.  AVIONIC BAY DOORS WERE OPENED TO COOL SUSPECTED OVERHEATED UNITS WHICH DID CORRECT THE PROBLEM.  ACFT FLEW TO TWO DESTINATIONS WITH NO ISSUES.  AFTER ACFT RETURNED TO HOME BASE AVIONICS WERE DETERMINED TO BE OPERATING NORMALLY.  FLIGHT GUIDANCE COMPUTERS, AVIONICS J BOXES & SYMBOL GENERATORS WERE REMOVED, PINS CLEANED & RE-INSTALLED. SATISFACTORILY OPERATED  AVIONICS FOR OVER 1 HOUR.  IT IS BELIEVED HEAT, ALONG WITH RESIDUE ON PINS CREATED THIS INCIDENT.  CREWS ARE REQUESTED NOT TO OPERATE AVIONICS UNNECESSARILY ON THE GND FOR PROLONGED PERIODS.
